Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Spectral factorization for polynomial spectral densities - impact of dimension

: Boche, H.; Pohl, V.


IEEE transactions on information theory 53 (2007), No.11, pp.4236-4241
ISSN: 0018-9448
Journal Article
Fraunhofer HHI ()

This correspondence investigates the continuity behavior of the spectral factorization mapping for trigonometric polynomials. It is clear that this factorization mapping is continuous on the space of all trigonometric polynomials of a fixed degree N which means that a small perturbation in the given spectrum yields always a bounded error in the spectral factor. The correspondence derives a lower bound on the continuity constant of the spectral factorization mapping which shows that the error in the spectral factor grows at least proportional with the logarithm of the degree N of the given spectrum.